# SDR SCNA00096

- Difficulty date: August 30, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- Aircraft time: 43,725 hours, 22,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Part serial: 64969
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT CABIN POWER SUPPLY AND BATTERY PACK, OPERATIONAL CHECKS GOOD.
